# SDR UALA2013051403344

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 48,277 hours, 19,332 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contact
- Condition: Damaged
- Location: Gen Lini
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION ALARM CHIRPS DURING POWER TRANSFERS.  REPLACED GEN LINI CONTACT OR 9-XU2, TESTED OK.
